# SDR ABXA020305

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 59,920 hours, 26,933 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 37741721
- Condition: Broken
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD QTY LOSS ON LANDING. MAINTENACE FOUND THE RT INBOARD FLAP ACTUATOR CRANK ASSEMBLY BROKEN ALONG WITH A BROKEN HYD LINE TO THE ACTUATOR AND ASSOCIATED ATTACHING HARDWARE BROKEN. OPEN: CORRECTIVE ACTION IS NOT COMPLETE.
